Optical solitons with Radhakrishnan-Kundu-Lakshmanan equation by extended trial function scheme

Biswas A., EKİCİ M., SÖNMEZOĞLU A., Alshomrani A. S.

OPTIK, vol.160, pp.415-427, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 160
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.02.017
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.415-427
  • Keywords: Solitons, Integrability, Kerr law, Power law, TRAVELING-WAVE SOLUTIONS, KERR LAW MEDIA, SYSTEM
  • Yozgat Bozok University Affiliated: Yes


This paper extracts optical soliton solutions to Radhakrishnan-Kundu-Lakshmanan model by the aid of extended trial function scheme. Both Kerr and power laws of nonlinearity are considered in this context. Bright, dark and singular soliton solutions are revealed with this integration approach. (C) 2018 Elsevier GmbH. All rights reserved.